# SDR ABXA9701271

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 991150031
- Condition: Cracked
- Location: Bs 37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT SIDE BULKHEAD WEB AT FS 37 CRACKED AT A RIVET.  *S/D*  REPAIRED WEB IAW DC9 SRM 53-01.
